EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
TRULIANT TIB IMP PSC INSERT SZ 4, 13MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
09/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported by the exactech knee replacement study, approximately four months post initial tka, this patient presented to ed on (b)(6) 2019 with right infected knee.Patient taken to or on (b)(6) 2019 for explant of tka and placement of antibiotic spacer.Event is ongoing.Per clinical study case report form indicates this event is unlikely related to devices and definitely related to the procedure.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.As reported by the exactech knee replacement study, approximately four months post initial tka, this patient presented to ed on (b)(6) 2019 with right infected knee.Patient taken to or on (b)(6) 2019 for explant of tka and placement of antibiotic spacer.Event is ongoing.Per clinical study case report form indicates this event is unlikely related to devices and definitely related to the procedure.No patient demographics or device serial numbers were provided by the study.Without device serial numbers we are unable to conduct a dhr search for sterile certifications.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.